# SDR TSAA0725002

- Difficulty date: January 2, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Aircraft time: 21,193 hours, 5,588 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 2199
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 476 OGG-SAN, DURING CRUISE FLIGHT, A FLIGHT ATTENDANT NOTICED SMOKE FROM THE RIGHT OUTBOARD OVEN IN THE AFT GALLEY.  THE FLIGHT ATTENDANTS TURNED OFF THE OVEN AND THE SMOKE DISSIPATED.  THE FLIGHT CONTINUED TO SAN WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REMOVED BURNT FOOD FROM THE OVEN.  THE OVEN THEN OPERATED NORMALLY WITH NO SMOKE.  AIRCRAFT WAS RETURNED TO SERVICE.
